

Author: Guo Senlin
Publisher: Taylor & Francis Ltd
ISSN: 1065-2469
Source: Integral Transforms and Special Functions, Vol.18, Iss.11, 2007-01, pp. : 819-826
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
In this article, necessary and sufficient conditions under which two classes of functions are, respectively, logarithmically completely monotonic and completely monotonic are presented. From these conditions, several two-sided inequalities for the ratio of two gamma functions are deduced.
Related content




Some classes of completely monotonic functions, II
The Ramanujan Journal, Vol. 11, Iss. 2, 2006-04 ,pp. :




Completely Monotonic and Related Functions
Journal of Mathematical Analysis and Applications, Vol. 204, Iss. 2, 1996-12 ,pp. :